# SDR SWAA2021081200180

- Difficulty date: July 9, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT IS DAMAGED / REMOVED NOSE RADOME BOOT AND INSTALLED NEW NOSE RADOME BOOT IAW AMM 53-52-00-000-802; AMM 53-52-00-400-802
